Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 979217, 17 pages
http://dx.doi.org/10.1155/2009/979217
Research Article

Stability Analysis of a Delayed SIR Epidemic Model with Stage Structure and Nonlinear Incidence

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 28 April 2009; Accepted 21 August 2009

Academic Editor: Antonia Vecchio

Copyright © 2009 Xiaohong Tian and Rui Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohong Tian and Rui Xu, “Stability Analysis of a Delayed SIR Epidemic Model with Stage Structure and Nonlinear Incidence,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 979217, 17 pages, 2009. https://doi.org/10.1155/2009/979217.